MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 11MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 11MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number 300-01-11
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Fall (1848)
Date of Event 12/01/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) concomitant device(s): 300-50-45 - 4.5mm short rep plate: (b)(6).300-20-02 - equinox square torque define screw drive kit: (b)(6).310-00-47 - xs humeral head, 47mm xs offset humeral head: (b)(6).620-00-02 - platelet rich plasma kit with spray tips: (b)(6).620-12-02 - accelerate prp 60 ml & acd-a: (b)(6).
 
Event or Problem Description
Approximately 3 year(s), 7 month(s) and 30 day(s) post-operative of a left tsa, it was reported via clinical study that the patient experienced aseptic glenoid loosening.It was reported as both tsa stem and glenoid loose - possibly due to fall.The patient underwent standard total revision, and the outcome of this event is considered resolved.The clinical report indicates that this event is possibly related to the device(s) and/or to the procedure.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of an insufficient bond between the glenoid component and the bone and the humeral component and the bone, which led to aseptic (non-infected) glenoid and humeral loosening respectively.Furthermore, the reported fall may have contributed to the anatomic glenoid and humeral loosening but cannot be confirmed.Potential contributions of user considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 11MM
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20184088
Report Number1038671-2024-03427
Device Sequence Number15686231
Product Code HSD
UDI-Device Identifier10885862079312
UDI-Public10885862079312
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/29/2024
Device Catalogue Number300-01-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Supplement Date Received by Manufacturer02/13/2025
Initial Report FDA Received Date09/10/2024
Supplement Report FDA Received Date02/14/2025
Date Device Manufactured07/31/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age55 YR
Patient SexFemale
Patient Weight78 KG
Patient RaceWhite